Aa
A
A
A
Close
Pain Management Community
9.76k Members
739536 tn?1265672959

Norspan patches

Have just been prescribed the patches - Put one on at midday and can feel it starting to have an effect - can anyone tell me what sort of side effectsv they've experienced and generally what to expect ??? ( Right now I'm not liking this one bit !!! )
3 Responses
547368 tn?1440545385
Hi Mage,

It's good to hear from you. But sorry Mage. I had not even heard of this patch until you posted and I looked it up. It must be more widely used in Australia.

Hopefully some of our members will have some personal knowledge of this medicated patch. What kind of side effects are your experiencing?

According to the literate the most common side effects reported are: constipation, dry mouth, nausea, headache, drowsiness, confusion, and itching at the site of the patch.
Most medications require some time for our systems to adjust to it. If it is helping with your pain try to hang in until your system adjusts.

I like to use my pharmacist fist for all medication questions. They are the experts in that area. You might want to call your local pharmacist and discuss your concerns with him/her. They will know if the side effects you are experiencing should be reported immediately to your physician or if you should give it a little time.

Good luck and please let us know how you are doing and how effective this medication is for you.

Take Care,
~Tuck~
Avatar universal
Hi Mage i have been on Tramadol for about 6 years but it hasn't been working as well for me recently so the Doc put me on Norspan patch
5mg but i have found it has made me feel sick,headaches and waves of dizzyness and it also is making me angry and agitated haven't been good to be around.But that is my experience so yours should be or maybe different.
  P.S had on for 4days but tonite i ripped it off so off to doc's tomorrow
   Take Care
     John
Avatar universal
mage,my wife just quit this patch in the last few days.she put up with it{side effects} for just over3mnths. as far as side effects go,everyone is different. sue felt the patch working after 10mins,very quick coming on and same when you stop. she felt relief after removing almost instantly,less than 10mins. she was on 10mmg.,cloudy in the brain,headaches,depressed,no energy/very tired always.shakey,chills through spine,pressure in head. hope this helps.   the product does what it should do,BUT, do you want to put up with all the **** that comes with them.  i would suggest that you give it a chance for your body to adjust{keep doc informed of all effects,if after 1mnth if you are still
having probs-you may need to seek an alternative drug that your body can handle.....
                                                tosue
Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473362051
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches